# SDR ABXA9900516

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3773091501
- Condition: Corroded
- Location: Bs 1680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22 RIGHT HAD EXFOLIATION CORROSION AT STATION 1680.  REPAIRED IAW DC8 SRM 53-2-2.
